<  Back to the Polytechnique Montréal portal

Stationary Markov Random Fields on a Finite Rectangular Lattice

F. Champagnat, J. Idier and Yves Goussard

Article (1998)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/29790/
Journal Title: IEEE Transactions on Information Theory (vol. 44, no. 7)
Publisher: IEEE
DOI: 10.1109/18.737521
Official URL: https://doi.org/10.1109/18.737521
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Champagnat, F., Idier, J., & Goussard, Y. (1998). Stationary Markov Random Fields on a Finite Rectangular Lattice. IEEE Transactions on Information Theory, 44(7), 2901-2916. https://doi.org/10.1109/18.737521



Repository Staff Only

View Item View Item